Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bob07

is this a side effect?

Recommended Posts

ive noticed since im further in my course that im tired all the time and my eyes feel very heavy, i squint without even realizing it. is this just a side effect?

Link to post
Share on other sites

fucking A!

i am tired ALL the time...it sux hahaha.

i recently realized that whenever ive had a chance (i.e. no school/sport in the morning) I sleep in as late as a possibly can, just so tired in the mornings, no matter how much sleep I get lol.

definately the tane

Link to post
Share on other sites

I'm exhausted all the time and also have trouble focusing. I was going to go for a bike ride today, but after doing my laundry I was so exhausted I had to take a nap.

I feel like an old lady!

It will all be worth it in the end though.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×